Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2010

STRONG CONVERGENCE OF AN IMPLICIT ITERATION PROCESS FOR TWO ASYMPTOTICALLY NONEXPANSIVE MAPPINGS IN BANACH SPACES

Lin Wang, İsa Yıldırım, Murat Özdemir

ANALELE STIINTIFICE ALE UNIVERSITATII OVIDIUS CONSTANTA-SERIA MATEMATICA Cilt 18 · Sayı 2 · ss. 281–294 · 01.01.2010

Özet

The purpose of this paper is to introduce an implicit iteration process for approximating common fixed points of two asymptotically nonexpansive mappings and to prove strong convergence theorems in uniformly convex Banach spaces.

Atıf için künye

Wang, L., Yıldırım, İ., & Özdemir, M. (2010). STRONG CONVERGENCE OF AN IMPLICIT ITERATION PROCESS FOR TWO ASYMPTOTICALLY NONEXPANSIVE MAPPINGS IN BANACH SPACES. ANALELE STIINTIFICE ALE UNIVERSITATII OVIDIUS CONSTANTA-SERIA MATEMATICA, 18(2), 281–294.

BibTeX
@article{wang2010-72804,
  author = {Wang, Lin and Yıldırım, İsa and Özdemir, Murat},
  title = {STRONG CONVERGENCE OF AN IMPLICIT ITERATION PROCESS FOR TWO ASYMPTOTICALLY NONEXPANSIVE MAPPINGS IN BANACH SPACES},
  journal = {ANALELE STIINTIFICE ALE UNIVERSITATII OVIDIUS CONSTANTA-SERIA MATEMATICA},
  year = {2010},
  volume = {18},
  number = {2},
  pages = {281--294},
  issn = {1224-1784},
  url = {https://akademik.atauni.edu.tr/yayinlar/72804-strong-convergence-of-an-implicit-iteration-process-for-two-asymptotically}
}